Conjugacy separability of Seifert 3-manifold groups over non-orientable surfaces

Title
Conjugacy separability of Seifert 3-manifold groups over non-orientable surfaces
Author(s)
김관수R.B.J.T. Allenby[R.B.J.T. Allenby]C.Y. Tang[C.Y. Tang]
Keywords
SUBGROUPS
Issue Date
201001
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Citation
JOURNAL OF ALGEBRA, v.323, no.1, pp.1 - 9
Abstract
Scott (1978) [12] showed Seifert 3-manifold groups are subgroup separable. Niblo (1992) [9] improved this result by showing that these groups are double coset separable. In Allenby, Kim and Tang (2005) [2] it was shown that all but two types of groups in the orientable case are conjugacy separable. Martino (2007) [7] using topological results showed that Seifert groups are conjugacy separable. Here we use algebraic method to show that Seifert groups over non-orientable surfaces are conjugacy separable. (C) 2009 Elsevier Inc. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/23017http://dx.doi.org/10.1016/j.jalgebra.2009.10.003
ISSN
0021-8693
Appears in Collections:
이과대학 > 수학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE